# SDR MWEA040168

- Difficulty date: September 20, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 44,300 hours, 44,250 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290501
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S WINDSHIELD CRACKED HORIZONTAL AND VERTICAL.  REMOVED AND REPLACED CAPTAIN'S WINDSHIELD.
